Every drug used has its side effects as well as its benefits. Antibiotics, which are used in the treatment of many diseases, are one of them. The biggest symptom of antibiotics, which has been used frequently in recent years, is “antibiotic diarrhea”. So when does antibiotic diarrhea go away? What is good for diarrhea after antibiotics?
Antibiotics, which play a leading role in the treatment of many diseases today, serve to kill another microorganism or stop its proliferation by the microorganism. There are some side effects of antibiotics used in this process. Diarrhea, known as amel or liquid stool among the people, is one of the biggest side effects of antibiotic use. Diarrhea, which is seen as a symptom and not a disease, has many causes. In the use of antibiotics, while killing the bacteria that cause the infection, it also disrupts the balance of good bacteria. Antibiotic diarrhea reacts with the deterioration of the digestive system. They are also known as Clostridium difficiale diarrhea or pseudomembranous enterocolitis.
WHAT IS diarrhoea?
Diarrhea, which manifests itself as a symptom in the body, not a disease; It is the condition of passing out frequent, watery and soft stools. This symptom, in which the intestines work in a mobile way, does not need any treatment, although it continues for a few days. Especially infant and child deaths are seen in the diarrhea situation in underdeveloped countries, mostly due to the lack of clean water and insufficient wastewater treatment capacity.
DOES ANTIBIOTICS Cause Diarrhea?
Antibiotics, which are suggested as the solution of many diseases, have been used in treatment methods for more than 50 years. Antibiotics, which are the saviors of many diseases, rarely show side effects. Antibiotic diarrhea, which is one of its side effects, is one of these symptoms.
HOW LONG DOES ANTIBIOTIC DIALARSE LAST?
Antibiotics, which are used as a treatment method for pain, cannot distinguish between good and bad bacteria. The consumption of antibiotics used also affects the good and bad bacteria in the gut. Damage to the intestine causes diarrhea. It is seen between 2 days and 6 weeks after the use of antibiotic treatment is ended.
DIET SUITABLE NUTRITION RECOMMENDATIONS
- Fatty meals and sugar are factors that increase diarrhea. In this case, it is necessary to stay away from fatty and sugary foods.
- You can consume white meat, low-fat cheese, mashed low-fat rice, potatoes, yoghurt and ayran.
- Drink plenty of water for the water and sodium that the body loses during the day.
- Unsweetened apple, quince and peach compotes can be used to treat diarrhea.